Konforme Abbildung und Fekete-Punkte.

Christian Pommerenke

Mathematische Zeitschrift (1965)

  • Volume: 89, page 422-438
  • ISSN: 0025-5874; 1432-1823

How to cite


Pommerenke, Christian. "Konforme Abbildung und Fekete-Punkte.." Mathematische Zeitschrift 89 (1965): 422-438. <http://eudml.org/doc/170457>.

author = {Pommerenke, Christian},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {422-438},
title = {Konforme Abbildung und Fekete-Punkte.},
url = {http://eudml.org/doc/170457},
volume = {89},
year = {1965},

AU - Pommerenke, Christian
TI - Konforme Abbildung und Fekete-Punkte.
JO - Mathematische Zeitschrift
PY - 1965
VL - 89
SP - 422
EP - 438
KW - complex functions
UR - http://eudml.org/doc/170457
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.